# SDR 95ZZZX5153

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925HA
- Make and model: Dhav DHC8102
- Aircraft serial: 111
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sw
- Condition: Dirty
- Location: Nr 1/2
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

MCO/TLH - FLT 3092 - ON TAKEOFF ROLL, AUTOFEATHER WOULD NOT ARM WHEN POWER LEVERS ADVANCED TO TAKEOFF SETTINGS.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  CLEANED NR 1 AND NR 2 AUTOFEATHER MICROSWITCHES.
